# SDR SWAA2025021387912

- Difficulty date: January 20, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON SIDEWALL FLOOR STRUCTURE LBL 21.5 BS 747+2; 747+6; BS 747+10; BS 747+15; BS 767+3.5; BS 767+5; BS 767+9 WL 156 (MARKED)<[01] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00Y8LKQ;[02] ALL FLOOR TO SIDEWALL SUPPORT WILL BE REPLACED ON CARD TTG8Q00Y8LKQ.;[03] VERIFIED ITEM 2 AND TASK CARD COMPLETED.;[04] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.;[05] REMOVED AND REPLACED FROM BS727 TO BS847 LBL 21.5 ON CARD TTG8Q00Y8LKQ;[06] JOB COMPLETE.
